# SDR AWXA200301572

- Difficulty date: December 8, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND IN TWO PLACES ON UPPER SURFACE OF INTERCOSTAL AT BS 294.5, LBL 12.  MAINTENANCE REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS, REMOVED INTERCOSTAL AT BS 294.5, LBL 12; FABRICATED A NEW REPLACEMENT INTERCOSTAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12 PG 1.
